Počet záznamů: 1

Forty Necessary and Sufficient Conditions for Regularity of Interval Matrices: A survey

  1. 1.
    0329006 - UIVT-O 2010 RIV IL eng J - Článek v odborném periodiku
    Rohn, Jiří
    Forty Necessary and Sufficient Conditions for Regularity of Interval Matrices: A survey.
    [40 nutných a postačujících podmínek regularity intervalových matic.]
    Electronic Journal of Linear Algebra. Roč. 18, - (2009), s. 500-512 E-ISSN 1081-3810
    Grant CEP: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: interval matrix * regularity * singularity * necessary and sufficient condition * algorithm
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.892, rok: 2009
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp500-512.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp500-512.pdf

    This is a survey of forty necessary and sufficient conditions for regularity of interval matrices published in various papers over the last thirty-five years. Af ull list of references to the sources of all the conditions is given, and they are commented on in detail.

    Článek poskytuje přehled 40 nutných a postačujících podmínek regularity intervalových matic, publikovaných v různých časopisech v průběhu posledních 35 let. Je připojen úplný seznam odkazů a všechny podmínky jsou podrobně okomentovány.
    Trvalý link: http://hdl.handle.net/11104/0175163